Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

2 Publications


2017 | Journal Article | IST-REx-ID: 483 | OA
Bourgade, Paul, et al. “Universality for a Class of Random Band Matrices.” Advances in Theoretical and Mathematical Physics, vol. 21, no. 3, International Press, 2017, pp. 739–800, doi:10.4310/ATMP.2017.v21.n3.a5.
View | DOI | Download Submitted Version (ext.)
 

2017 | Journal Article | IST-REx-ID: 484 | OA
Nam, Phan, and Marcin M. Napiórkowski. “Bogoliubov Correction to the Mean-Field Dynamics of Interacting Bosons.” Advances in Theoretical and Mathematical Physics, vol. 21, no. 3, International Press, 2017, pp. 683–738, doi:10.4310/ATMP.2017.v21.n3.a4.
View | DOI | Download Submitted Version (ext.)
 

Filters and Search Terms

issn=10950761

Search

Filter Publications

  • Display / Sort

    Citation Style: MLA

    Export / Embed